# SDR SWIA200718451

- Difficulty date: March 23, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 19,414 hours, 27,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS CRACKED AT AFT LOWER CORNER, DISCOVERED AT C-CHECK.  REPLACED CRACKED BRACKET ON PAX DOOR AFT LOWER CORNER IAW EMB 120 SRM 51-10-02 AND 51-40-02.
